# SDR 2022F00114

- Difficulty date: November 4, 2021
- Submitted: December 15, 2021
- Operation: General aviation
- Aircraft: N782SP
- Make and model: Doug 600N
- Aircraft serial: 46013
- Aircraft time: 97,266 hours, 24,524 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57696004
- Part serial: NA
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING O/B L/E LWR SKIN HAS MULTIPLE AREAS OF CORROSION AT STA. XFS 566.250. REF NRC # B000092.
